Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The effective bandwidth of a system

Author: Paul M. Chirlian
Journal: Quart. Appl. Math. 25 (1967), 311-312
DOI: https://doi.org/10.1090/qam/99890
MathSciNet review: QAM99890
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Bounds on the effective bandwidth, based upon transient response are obtained.

References [Enhancements On Off] (What's this?)

  • [1] P. M. Chirlian, Bounds on the error in the unit step response of a network, Quart. Appl. Math. 16, 432-436 (1959) MR 0106031
  • [2] E. Jahnke, F. Emde, F. Lösch, Tables of higher functions, McGraw-Hill, New York, 1960, pp. 17-25

Additional Information

DOI: https://doi.org/10.1090/qam/99890
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society